Alert archive / West Virginia / Flash Flood Watches in 2015

Flash Flood Watch 4, NWS Charleston, WV

June 19, 20154 states

NWS Charleston, WV issued this flash flood watch at Jun 19, 2015, 2:42 PM EDT for 4 states. It took effect at Jun 20, 2015, 8:00 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2015, 2:42 PM EDT (18:42 UTC)
In effect from
Jun 20, 2015, 8:00 AM EDT
Expired
Jun 20, 2015, 10:30 PM EDT
In force
15 hr
Issued by
NWS Charleston, WV
Flood severity
None
All 43 counties

Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Buchanan County, VA, Dickenson County, VA, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Pleasants County, WV, Putnam County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wayne County, WV, Wirt County, WV, Wood County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 41 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

223 
WGUS61 KRLX 191842
FFARLX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
242 PM EDT FRI JUN 19 2015

...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SATURDAY NIGHT...

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-200245-
/O.NEW.KRLX.FF.A.0004.150620T1200Z-150621T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...
GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE...
SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...
BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...ELKINS
242 PM EDT FRI JUN 19 2015

...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY... 
  SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA... 
  INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KENTUCKY...BOYD...
   CARTER...GREENUP AND LAWRENCE KY. IN SOUTHEAST OHIO...
  ATHENS... GALLIA...JACKSON OH...LAWRENCE OH...MORGAN...MEIGS...
  PERRY... VINTON AND WASHINGTON. IN SOUTHWEST VIRGINIA...
  BUCHANAN AND DICKENSON. IN WEST VIRGINIA...BARBOUR...BOONE...
  BRAXTON... CABELL...CALHOUN...CLAY...DODDRIDGE...FAYETTE...
  GILMER... HARRISON...JACKSON WV...KANAWHA...LEWIS...LINCOLN...
  LOGAN... MASON...MCDOWELL...MINGO...NICHOLAS...PLEASANTS...
  POCAHONTAS... PUTNAM...RALEIGH...RANDOLPH...RITCHIE...ROANE...
  TAYLOR... TYLER...UPSHUR...WAYNE...WEBSTER...WIRT...WOOD AND 
  WYOMING. 

* FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT.

* AFTER MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS OVER THE PAST
  SEVERAL DAYS...THE REMNANTS OF TROPICAL DEPRESSION BILL WILL
  BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE MIDDLE OHIO
  VALLEY AND CENTRAL APPALACHIANS BEGINNING SATURDAY MORNING.
  PERIODIC DOWNPOURS WITH HIGH RAINFALL RATES CAN BE EXPECTED AS
  THE SYSTEM PASSES FROM WEST TO EAST THROUGH THE FLASH FLOOD
  WATCH TIME PERIOD. A GENERAL 1 TO 3 INCHES OF RAIN CAN BE
  EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. RAINFALL TOTALS
  WILL ALSO BE HIGHLY VARIABLE FROM LOCATION TO LOCATION.

* PORTIONS OF THE WATCH AREA HAVE SEEN 2 TO 4 INCHES OF RAIN OVER
  THE PAST 4 DAYS. THE GROUND IS SATURATED...AND
  CREEKS...STREAMS...CULVERTS...AND DITCHES ARE ALREADY RUNNING
  HIGH IN PLACES. REPETITIVE ROUNDS OF SHOWERS AND THUNDERSTORMS
  WILL QUICKLY CAUSE PROBLEMS IN THESE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

26
4 follow-up statements
709 
WGUS61 KRLX 200249
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
1049 PM EDT FRI JUN 19 2015

...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SATURDAY NIGHT...

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-201100-
/O.CON.KRLX.FF.A.0004.150620T1200Z-150621T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...
GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE...
SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...
BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...ELKINS
1049 PM EDT FRI JUN 19 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 8 AM EDT SATURDAY
THROUGH LATE SATURDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST 
  VIRGINIA AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS... 
  IN NORTHEAST KENTUCKY...BOYD...CARTER...GREENUP AND LAWRENCE 
  KY. IN SOUTHEAST OHIO...ATHENS...GALLIA...JACKSON OH... 
  LAWRENCE OH...MORGAN...MEIGS...PERRY...VINTON AND WASHINGTON. 
  IN SOUTHWEST VIRGINIA...BUCHANAN AND DICKENSON. IN WEST 
  VIRGINIA...BARBOUR...BOONE...BRAXTON...CABELL...CALHOUN... 
  CLAY...DODDRIDGE...FAYETTE...GILMER...HARRISON...JACKSON WV... 
  KANAWHA...LEWIS...LINCOLN...LOGAN...MASON...MCDOWELL...MINGO...
   NICHOLAS...PLEASANTS...POCAHONTAS...PUTNAM...RALEIGH... 
  RANDOLPH...RITCHIE...ROANE...TAYLOR...TYLER...UPSHUR...WAYNE...
   WEBSTER...WIRT...WOOD AND WYOMING. 

* FROM 8 AM EDT SATURDAY THROUGH LATE SATURDAY NIGHT

* AFTER MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS OVER THE PAST
  SEVERAL DAYS...THE REMNANTS OF TROPICAL STORM BILL WILL BRING
  WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE MIDDLE OHIO VALLEY
  AND CENTRAL APPALACHIANS BEGINNING SATURDAY MORNING. PERIODIC
  DOWNPOURS WITH HIGH RAINFALL RATES CAN BE EXPECTED AS THE SYSTEM
  PASSES FROM WEST TO EAST THROUGH THE FLASH FLOOD WATCH TIME
  PERIOD. A GENERAL 1 TO 3 INCHES OF RAIN CAN BE EXPECTED...WITH
  LOCALLY HIGHER AMOUNTS POSSIBLE. RAINFALL TOTALS WILL ALSO BE
  HIGHLY VARIABLE FROM LOCATION TO LOCATION.

* PORTIONS OF THE WATCH AREA HAVE SEEN 2 TO 4 INCHES OF RAIN 
  OVER THE PAST 4 DAYS. THE GROUND IS SATURATED...AND CREEKS... 
  STREAMS...CULVERTS...AND DITCHES ARE ALREADY RUNNING HIGH IN 
  PLACES. REPETITIVE ROUNDS OF SHOWERS AND THUNDERSTORMS WILL 
  QUICKLY CAUSE PROBLEMS IN THESE AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TRM
076 
WGUS61 KRLX 200738
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
338 AM EDT SAT JUN 20 2015

...FLASH FLOOD WATCH IN EFFECT FROM THIS MORNING THROUGH LATE
TONIGHT...

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-201545-
/O.CON.KRLX.FF.A.0004.150620T1200Z-150621T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...
GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE...
SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...
BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...ELKINS
338 AM EDT SAT JUN 20 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST 
  VIRGINIA AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS... 
  IN NORTHEAST KENTUCKY...BOYD...CARTER...GREENUP AND LAWRENCE 
  KY. IN SOUTHEAST OHIO...ATHENS...GALLIA...JACKSON OH... 
  LAWRENCE OH...MORGAN...MEIGS...PERRY...VINTON AND WASHINGTON. 
  IN SOUTHWEST VIRGINIA...BUCHANAN AND DICKENSON. IN WEST 
  VIRGINIA...BARBOUR...BOONE...BRAXTON...CABELL...CALHOUN... 
  CLAY...DODDRIDGE...FAYETTE...GILMER...HARRISON...JACKSON WV... 
  KANAWHA...LEWIS...LINCOLN...LOGAN...MASON...MCDOWELL...MINGO...
   NICHOLAS...PLEASANTS...POCAHONTAS...PUTNAM...RALEIGH... 
  RANDOLPH...RITCHIE...ROANE...TAYLOR...TYLER...UPSHUR...WAYNE...
   WEBSTER...WIRT...WOOD AND WYOMING. 

* FROM 8 AM EDT THIS MORNING THROUGH LATE TONIGHT

* AFTER MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS OVER THE PAST
  SEVERAL DAYS...THE REMNANTS OF TROPICAL DEPRESSION BILL WILL
  BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE MIDDLE OHIO
  VALLEY AND CENTRAL APPALACHIANS BEGINNING THIS MORNING. PERIODIC
  DOWNPOURS WITH HIGH RAINFALL RATES CAN BE EXPECTED AS THE SYSTEM
  PASSES FROM WEST TO EAST THROUGH THE FLASH FLOOD WATCH TIME
  PERIOD. A GENERAL 1 TO 3 INCHES OF RAIN CAN BE EXPECTED...WITH
  LOCALLY HIGHER AMOUNTS POSSIBLE. RAINFALL TOTALS WILL ALSO BE
  HIGHLY VARIABLE FROM LOCATION TO LOCATION.

* PORTIONS OF THE WATCH AREA HAVE SEEN 2 TO 4 INCHES OF RAIN 
  OVER THE PAST 4 DAYS. THE GROUND IS SATURATED...AND CREEKS... 
  STREAMS...CULVERTS...AND DITCHES ARE ALREADY RUNNING HIGH IN 
  PLACES. REPETITIVE ROUNDS OF SHOWERS AND THUNDERSTORMS WILL 
  QUICKLY CAUSE PROBLEMS IN THESE AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
948 
WGUS61 KRLX 201449
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
1049 AM EDT SAT JUN 20 2015

...FLASH FLOOD WATCH IN EFFECT FROM THIS MORNING THROUGH LATE
TONIGHT...

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-202300-
/O.CON.KRLX.FF.A.0004.000000T0000Z-150621T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...
GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE...
SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...
BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...ELKINS
1049 AM EDT SAT JUN 20 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST 
  VIRGINIA AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS... 
  IN NORTHEAST KENTUCKY...BOYD...CARTER...GREENUP AND LAWRENCE 
  KY. IN SOUTHEAST OHIO...ATHENS...GALLIA...JACKSON OH... 
  LAWRENCE OH...MORGAN...MEIGS...PERRY...VINTON AND WASHINGTON. 
  IN SOUTHWEST VIRGINIA...BUCHANAN AND DICKENSON. IN WEST 
  VIRGINIA...BARBOUR...BOONE...BRAXTON...CABELL...CALHOUN... 
  CLAY...DODDRIDGE...FAYETTE...GILMER...HARRISON...JACKSON WV... 
  KANAWHA...LEWIS...LINCOLN...LOGAN...MASON...MCDOWELL...MINGO...
   NICHOLAS...PLEASANTS...POCAHONTAS...PUTNAM...RALEIGH... 
  RANDOLPH...RITCHIE...ROANE...TAYLOR...TYLER...UPSHUR...WAYNE...
   WEBSTER...WIRT...WOOD AND WYOMING. 

* THROUGH LATE TONIGHT

* AFTER MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS OVER THE PAST
  SEVERAL DAYS...THE REMNANTS OF TROPICAL DEPRESSION BILL WILL
  BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY. IN THE MUGGY
  AIR...DOWNPOURS WITH HIGH RAINFALL RATES CAN BE EXPECTED AS THE
  SYSTEM PASSES FROM WEST TO EAST THROUGH THE FLASH FLOOD WATCH
  TIME PERIOD. A GENERAL 1 TO 3 INCHES OF RAIN CAN BE
  EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. RAINFALL TOTALS
  WILL ALSO BE HIGHLY VARIABLE FROM LOCATION TO LOCATION.

* PORTIONS OF THE WATCH AREA HAVE SEEN 2 TO 4 INCHES OF RAIN OVER
  THE PAST 4 DAYS. THE GROUND IS SATURATED...AND CREEKS...
  STREAMS...CULVERTS...AND DITCHES WERE ALREADY RUNNING HIGHER
  THAN NORMAL LEVELS. REPETITIVE ROUNDS OF SHOWERS AND
  THUNDERSTORMS WILL QUICKLY CAUSE PROBLEMS IN THESE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A DANGEROUS SITUATION.

THOSE THAT LIVE ALONG FLOOD PRONE SMALL STREAMS...PLUS COUNTY
AND STATE OFFICIALS...NEED TO INCREASE THEIR WEATHER AWARENESS
NOW. MONITOR WATER LEVELS TODAY AND TONIGHT...ESPECIALLY DURING
ANY PERIODS OF HEAVIER RAIN. MOTORISTS COULD ENCOUNTER HIGH
WATER ALONG FLOOD PRONE STREAMS. NEVER DRIVE THROUGH FLOOD WATERS.

BE PREPARED TO TAKE ACTION SHOULD STREAMS RISE QUICKLY OR A
FLASH FLOOD WARNINGS IS POSTED.

&&

$$

KTB
615 
WGUS61 KRLX 210230
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
1030 PM EDT SAT JUN 20 2015

...FLASH FLOOD WATCH IS CANCELLED...

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-210330-
/O.CAN.KRLX.FF.A.0004.000000T0000Z-150621T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...
GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE...
SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...
BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...ELKINS
1030 PM EDT SAT JUN 20 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY...
SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA HAS BEEN
CANCELLED. 

THE RAIN HAD MOVED OUT OF THE MIDDLE OHIO VALLEY...AND THE
HEAVIEST OF THE RAIN WAS OVER IN THE CENTRAL APPALACHIANS. THE
RAIN WILL END THERE AS WELL OVERNIGHT...AS THE REMNANTS OF
TROPICAL STORM BILL MOVE OFF TO THE EAST OF WEST VIRGINIA.
THEREFORE...THE FLASH FLOOD WATCH IS CANCELLED.

$$

TRM

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Jun 19, 2:27 PM EDT, 15 minutes earlier.

Area forecast discussion, Jun 19, 2:27 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
227 PM EDT FRI JUN 19 2015

.SYNOPSIS...
REMNANTS OF TROPICAL DEPRESSION BILL SATURDAY AND SATURDAY NIGHT.

&&

.NEAR TERM /THROUGH SATURDAY/...
SOME CLEARING OVER THE CWA IS ALLOWING FOR CUMULUS DEVELOPMENT
OVER SOUTHWESTERN VIRGINIA AND NORTH CENTRAL WEST VIRGINIA. OVER
SOUTHEAST OHIO...STRATIFORM PRECIPITATION FROM EARLIER SHOWERS IS
MOVING IN. OVER THE TRI STATE AREA...AWAITING A LINE OF CONVECTION
THAT IS FORMING AS IT TRACKS ALONG THE OHIO RIVER...BUILDING OFF
TO THE SOUTHWEST. SHOULD SEE THE CONVECTION WANE WITH SUNSET.

LATER TONIGHT...REMNANTS OF TROPICAL DEPRESSION BILL WILL PUSH
EASTWARD...ALSO TRACKING ALONG THE OHIO RIVER FROM WEST TO EAST.
HAVE SOME CONCERNS WITH THE REMAINS OF THIS SYSTEM. FIRST IS THE
ADDITION OF MOISTURE INTO WHAT IS ALREADY A TROPICAL ATMOSPHERE
WITH PWAT VALUES AROUND 1.50IN AS OF THE 12Z ILN SOUNDING THIS
MORNING. WHILE BEING CAREFUL OF THE NAM AND ITS LOWER LEVEL
MOISTURE DEPICTION THAT TENDS TO RUN HIGH...IT AND THE GFS BRING
850MB DEWPOINTS IN THE 15-18C RANGE AS THE LOW PRESSURE
SYSTEM/BILL ARRIVES. RELYING ON MODEL CONSISTENCY HERE. MOISTURE
TRANSPORT MAGNITUDES ARE IN THE 300-400G/KG RANGE IN THE LOW
LEVELS...WHICH SEGUES INTO THE OTHER CONCERN. A LOW LEVEL JET
REMAINS WITH THIS SYSTEM...AND POLEWARD TRANSPORT OF THAT MOISTURE
WILL BE EFFICIENT IN THE ABUNDANT LOW LEVEL FLOW. CHECKING OTHER
PARAMETERS...THERE WILL BE HIGH THETA E CONVERGENCE IN THE LOW
LEVELS AS WELL...GENERALLY AFTER 15Z.

THE SHORT TERM WILL PICK UP THE LAST HALF OF THE EVENT.

1-3 INCHES OF RAIN TOTAL EXPECTED TO NEGATIVELY AFFECT THE ALREADY
STRESSED CONDITIONS OF THE GROUND/STREAMS/CREEKS/CULVERTS/DITCHES
ETC FROM MULTIPLE ROUNDS OF CONVECTION OVER THE LAST FEW DAYS.

CAP THE THUNDERSTORM CHANCES AT CHANCE DUE TO WATER LOADING OF THE
SOUNDING.

UNDERCUT GUIDANCE FOR AFTERNOON HIGH TEMPERATURES SATURDAY. CLOUDS
AND RAIN SHOULD LIMIT THE HEATING.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
MODELS CONTINUE TO INDICATE FRONT WILL MEANDER NORTH SATURDAY
AHEAD OF THE REMNANTS OF BILL.  MODELS INDICATE THE REMNANTS
WILL PUSH ACROSS THE AREA LATE SATURDAY AND SATURDAY NIGHT. NAM
IS A LITTLE FASTER WITH THE SURFACE REFLECTION THAN GFS AND 12Z
ECMWF.

WITH MODELS IN GENERAL AGREEMENT...HAVE DECIDED TO BUMP POPS
UP FROM THE LATE SATURDAY THRU SATURDAY NIGHT TIMEFRAME.

PRECIPITABLE WATER PEAKS ABOUT 2 INCHES SATURDAY EVENING.
WHILE I AM USUALLY VERY CAUTIOUS ABOUT USING MODEL DERIVED
PRECIPITABLE WATER AS IT HAS BEEN TOO HIGH IN THE PAST...FEEL
THIS SYSTEM WILL BRING ENOUGH MOISTURE WITH IT AND FORECAST IS
BELIEVABLE.

COMBINATION OF THE ABUNDANT MOISTURE...INSTABILITY AND
FORCING ASSOCIATED WITH THE REMNANTS OF BILL SHOULD RESULT
IN SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN.
HAVE MAINTAINED MENTION OF HEAVY RAIN FROM SATURDAY EVENING
THROUGH MUCH OF THE OVERNIGHT HOURS.

STILL THINKING THERE COULD BE A LULL SUNDAY MORNING.  HOWEVER...
DISTURBANCE IN WNW FLOW ALOFT SHOULD INCREASE CONVECTION AGAIN
SUNDAY AFTERNOON INTO THE EVENING. IN ADDITION... APPEARS FRONT
WILL MEANDER BACK SOUTH INTO THE AREA SUNDAY INTO MONDAY. SO
UNSETTLED WEATHER IS A POSSIBILITY THROUGH THE END OF THE PERIOD.

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
MAIN FRONTAL ZONE REMAINS IN OUR VICINITY THROUGH THE
EXTENDED...BUT IT WILL BE OSCILLATING NORTH AND SOUTH.

A FASTER MID LEVEL FLOW WILL INCREASE CHANCES FOR STRONG GUSTY THUNDERSTORMS.

DESPITE THE FASTER FLOW...NOT OUT OF THE WOODS FOR WATER/FLOOD CONCERNS TOO.

TRIED TO PLAY A DIURNAL TREND ON THE POPS...BUT TIMING OF THE FASTER MID
LEVEL DISTURBANCES MAY EVENTUALLY AFFECT THAT THINKING.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
MAIN FRONTAL ZONE REMAINS IN OUR VICINITY THROUGH THE
EXTENDED...BUT IT WILL BE OSCILLATING NORTH AND SOUTH.

A FASTER MID LEVEL FLOW WILL INCREASE CHANCES FOR STRONG GUSTY
THUNDERSTORMS.

DESPITE THE FASTER FLOW...NOT OUT OF THE WOODS FOR WATER/FLOOD
CONCERNS EITHER.

TRIED TO PLAY A DIURNAL TREND ON THE POPS...BUT TIMING OF THE
FASTER MID LEVEL DISTURBANCES MAY EVENTUALLY AFFECT THAT THINKING.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
MORE SCATTERED CONVECTIVE ACTIVITY TODAY...BUT SHOULD SEE LESS
COVERAGE OF TSRA THAN SHRA THIS AFTERNOON INTO THIS EVENING.

CURRENTLY WATCHING A DEVELOPING LINE OF STORMS MOVING WEST TO EAST
ALONG THE OHIO RIVER...AND COULD AFFECT HTS OVER THE NEXT HOUR OR
TWO.

OVER NORTH CENTRAL WEST VIRGINIA...CLEARING HAS ALLOWED FOR THE
QUICK DEVELOPMENT OF CUMULUS FROM PKB TO EKN.

OTHERWISE...THE SAME PATTERN EXISTS IN THE TROPICAL CONVECTIVE
PATTERN. AMENDMENTS AND TEMPOS LIKELY FOR APPROACHING STORMS TO
TERMINALS AS PREVAILING TSRA CANNOT BE JUSTIFIED TODAY.

WIDESPREAD COVERAGE OF SHOWERS BEGINS AFTER 12Z SATURDAY WITH THE
REMNANTS OF TROPICAL DEPRESSION BILL. CONDITIONS WILL BE LIKELY TO
DETERIORATE AFTER 18Z SATURDAY.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SATURDAY...

FORECAST CONFIDENCE: LOW TO MEDIUM.

ALTERNATE SCENARIOS: TIMING AND LOCATION OF SHRA/TSRA WILL
REQUIRE AMENDMENTS AND TEMPOS. POST RAIN IFR FOG OR STRATUS MAY
OCCUR OVERNIGHT OR EARLY SATURDAY MORNING.

.AFTER 18Z SATURDAY...

IFR POSSIBLE IN SHRA/TSRA FROM TROPICAL DEPRESSION BILL.

&&

WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JSH/26
NEAR TERM...26
SHORT TERM...JSH
LONG TERM...KTB
AVIATION...26
Hazardous weather outlook, Jun 19, 4:11 AM EDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
411 AM EDT FRI JUN 19 2015

VAZ003-004-WVZ024-033-200815-
DICKENSON-BUCHANAN-MINGO-MCDOWELL-
411 AM EDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

IF THUNDERSTORMS WITH VERY HEAVY RAIN MOVE OVER THE SAME
AREA...FLASH FLOODING COULD OCCUR TODAY.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ROUNDS OF THUNDERSTORMS THROUGH THE WEEKEND COULD CAUSE FLASH
FLOODING...PARTICULARLY IF REPETITIVE STORMS OCCUR.

THE AREAL COVERAGE IS EXPECTED TO BE GREATEST SATURDAY AFTERNOON
AND SATURDAY NIGHT...AS THE REMNANTS OF TROPICAL STORM BILL MOVE
THROUGH. SOME HEADWATER RIVERS COULD SHOW SIGNIFICANT RISES.

ISOLATED SEVERE THUNDERSTORMS ARE ONCE AGAIN POSSIBLE SATURDAY
AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ105-WVZ005-013-025-026-034>036-046-200815-
LAWRENCE KY-WAYNE-LINCOLN-LOGAN-BOONE-WYOMING-RALEIGH-FAYETTE-
POCAHONTAS-
411 AM EDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...AND
PORTIONS OF NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND
WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

IF THUNDERSTORMS WITH VERY HEAVY RAIN MOVE OVER THE SAME
AREA...FLASH FLOODING COULD OCCUR TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ROUNDS OF THUNDERSTORMS THROUGH THE WEEKEND COULD CAUSE FLASH
FLOODING...PARTICULARLY IF REPETITIVE STORMS OCCUR.

THE AREAL COVERAGE IS EXPECTED TO BE GREATEST SATURDAY
AFTERNOON AND SATURDAY NIGHT...AS THE REMNANTS OF TROPICAL STORM
BILL MOVE THROUGH. SOME HEADWATER RIVERS COULD SHOW SIGNIFICANT
RISES.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ101>103-OHZ066-067-075-076-083>087-WVZ006>011-014>020-027>032-
037>040-047-200815-
GREENUP-CARTER-BOYD-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-
MEIGS-GALLIA-LAWRENCE OH-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-
TYLER-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-
BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
RANDOLPH-
411 AM EDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

IF THUNDERSTORMS WITH VERY HEAVY RAIN MOVE OVER THE SAME
AREA...FLASH FLOODING COULD OCCUR TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ROUNDS OF THUNDERSTORMS THROUGH THE WEEKEND COULD CAUSE FLASH
FLOODING...PARTICULARLY IF REPETITIVE STORMS OCCUR.

THE AREAL COVERAGE IS EXPECTED TO BE GREATEST SATURDAY
AFTERNOON AND SATURDAY NIGHT...AS THE REMNANTS OF TROPICAL STORM
BILL MOVE THROUGH. SOME HEADWATER RIVERS COULD SHOW SIGNIFICANT
RISES.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY...WITH
SCATTERED SEVERE THUNDERSTORMS POSSIBLE ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 19, 10:22 AM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1022 AM EDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     4 SE STACY              37.27N  81.93W
06/18/2015                   BUCHANAN           VA   DEPT OF HIGHWAYS

            TREES FELL ALONG ROUTE 640 AND HALE CREEK.

&&

EVENT NUMBER RLX1501380

KTB

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:05 PM EDTSpecial Weather StatementRLXPleasants, Tyler40 min
Jun 18, 8:14 PM EDTSpecial Weather StatementRLXWood46 min
Jun 18, 9:07 PM EDTSpecial Weather StatementRLXRandolph53 min
Jun 18, 10:54 PM EDTSpecial Weather StatementRLXRandolph66 min
Jun 19, 5:56 PM EDTSpecial Weather StatementRLXMingo64 min
Jun 19, 2:50 PM EDTSpecial Weather StatementRLXCarter, Greenup55 min
Jun 19, 4:41 PM EDTSpecial Weather StatementRLXCarter, Lawrence64 min

Nearby

Flash Flood Watches in West Virginia, 2015Flash Flood Watches in Ohio, 2015Flash Flood Watches in Kentucky, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.